MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1,16,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1,16,MTX,MG; DENTAL IMPLANT
Model Number TSVT4B16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 11/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that dr.Indicate infection.Implant removed because infection.Pain.Tooth # 14.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Similar complaints for implant infection have been previously investigated.Refer to attached summary investigation.Visual and dimensional evaluations of the previously returned product have not identified or suggested manufacturing non-conformance's.While non-conformance's were identified for some lots during manufacturing record reviews, the documented disposition actions for each did not suggest the likely release of non-conforming product.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Additionally, all device history record reviews verified that each implant was sterilized per procedure for every device.All complaint data used for the summary investigation was found to be conforming and did not meet capa/hhe/d/ie escalation.Therefore, there were no complaints which confirmed a manufacturing or design related issue that did or could cause or contribute to the reported event.Dhr review was completed for the subject lot number 63384087.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance's, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number 63384087 for similar events and no other complaint was identified.As documented in the summary investigation, contributing factors for these reported events likely exist outside of zimmer biomet control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigation, no malfunction occurred upon investigation.The reported event remains non-verifiable as it is a medical condition.The following sections have been updated: b4: date of this report d9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.

Brand Name
IMP,TSV,4.1,16,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12973429
Report Number0002023141-2021-03550
Device Sequence Number14660052
Product Code DZE
UDI-Device Identifier00889024019850
UDI-Public(01)00889024019850(10)63384087(17)210731
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/31/2021
Device Model NumberTSVT4B16
Device Catalogue NumberTSVT4B16
Device Lot Number63384087
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale